Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




182 Publications

2011 | Journal Article | IST-REx-ID: 3377 | OA
Quantifying transversality by measuring the robustness of intersections
H. Edelsbrunner, D. Morozov, A. Patel, Foundations of Computational Mathematics 11 (2011) 345–361.
View | DOI | Download Submitted Version (ext.)
 
2011 | Journal Article | IST-REx-ID: 3378
Persistent intersection homology
P. Bendich, J. Harer, Foundations of Computational Mathematics 11 (2011) 305–336.
View | DOI
 
2011 | Journal Article | IST-REx-ID: 3781
The difference in length of curves in R^n
B.T. Fasy, Acta Sci. Math. (Szeged) 77 (2011) 359–367.
View
 
2011 | Book Chapter | IST-REx-ID: 3796 | OA
Covering and packing with spheres by diagonal distortion in R^n
H. Edelsbrunner, M. Kerber, in:, C. Calude, G. Rozenberg, A. Salomaa (Eds.), Rainbow of Computer Science, Springer, 2011, pp. 20–35.
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3782
Topology noise removal for curve and surface evolution
C. Chen, D. Freedman, in:, Conference Proceedings MCV 2010, Springer, 2010, pp. 31–42.
View | DOI
 

Search

Display / Sort

Citation Style: Default

Export / Embed